Photo Gallery

Login

Search

News & Updation

  • Updated Version
  • WJPPS introducing updated version of OSTS (online submission and tracking system), which have dedicated control panel for both author and reviewer. Using this control panel author can submit manuscript
  • Call for Paper
    • WJPPS  Invited to submit your valuable manuscripts for Coming Issue.
  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.
  •  
  • WJPPS Impact Factor
  • Its our Pleasure to Inform you that WJPPS Impact Factor has been increased from  7.454 to 7.632  due to high quality Publication at International Level

  • ICV
  • WJPPS Rank with Index Copernicus Value 84.65 due to high reputation at International Level

  • WJPPS OCTOBER ISSUE PUBLISHED
  • OCTOBER 2020 Issue has been successfully launched on 1 October 2020.

Abstract

A CASE REPORT ON CARBAMAZEPINE INDUCED DRUG RASH WITH EOSINOPHILIA AND SYSYTEMIC SYMPTOMS (DRESS), KERATOCONJUNCTIVITIS AND HEPATIC INJURY

Hanna Alexander*, Swethalekshmi. V, Neethu Ros Tom, Greeshma Hanna Varghese

ABSTRACT

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome associated with anticonvulsant drugs is a rare but potentially life-threatening disease that occurs in response to arene oxide producing anticonvulsant such as Phenytoin and Carbamazepine. In this article a case report on Carbamazepine induced DRESS is discussed. A 35 year of female patient admitted with the complaints of maculopapular rash, erythrema multiforma, blephitis and keratoconjunctivitis of both eye and mucositis. The patient is a known case of epilepsy for the past 10 years and is on Valproic acid .On previous hospital visit the patient was refilled with Carbamazepine 300mg due to continuous seizure episodes which showed no response on Valproic acid therapy. Following which she developed the above adverse drug reactions to the drug. Liver function tests including LDH=615 U/L, SGOT=132U/Land SGPT=137U/L revealed mixed cholestatic and hepatitis changes, which along with a raised INR (1.7) confirmed liver toxicity. Serological tests for hepatitis A, B, C and Epstein-Barr virus (EBV) were negative. All the physical examination and laboratory finding aid in supporting the diagnosis of Carbamazepine induced DRESS. The patient was managed conservatively in a hospital setup using topical and systemic corticosteroids and also managed appropriately for hepatic damage due to the offending agent.

Keywords: Drug rash with eosinophilia and systemic symptoms; Carbamazepine; erythrematous rash; keratoconjunctivitis; cholestatic and hepatic changes.


[Full Text Article]

Call for Paper

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Online Submission

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Email & SMS Alert

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More